Shut Down 3 weeks after cycle - help required!!
- 03-26-2013, 12:51 PM
Shut Down 3 weeks after cycle - help required!!
Sorry this is a bit wordy but I wanted to give you all the information. I've had some great advice off certain members
I'm wondering if you can help me with some advice regarding problems I have been having regarding Erectile Dysfunction and low libido, which I have had for several months now and its really starting to worry me and freak me out.
Basically, I was a naive newbie and made a massive mistake of taking two D-bol only cycles without a PCT. I know, I was stupid and it certainly won't happen again - I took the following 2 D-Bol courses:
· 5 weeks in summer (mid July to Mid/late August) 25mg a day for 3 weeks then 50mg a day for 2 weeks.
· 22nd of October to either 10th or 17th of November so 3/4 weeks (50mg a day for entirety).
I first noticed my erections were not so strong around the beginning of December and the issue progressively got worse and my libido soon plummeted. Prior to this I had never had any issues related to sexual function and had a sky high libido.
I took some advice from a guy at my gym and took the following to try and rectify things:
human chorionic gonadotropin - 2 doses of 5000iu injected intra-muscularly
18/12/2012 and 21/12/2012
From 17th December -
· 300mg on day 1,
· 100mg/day for rest of week 1
· 50mg/day for week 2
· 25mg/day up to week 3.
I also took a tribulus terrestris natural testosterone booster supplement during this time up to mid January.
I understand from what I have read since that this as a PCT was far from ideal and may have compounded the problem?
I went to the Doc's at the beginning of January and had some bloods taken, this showed that I had very high Estrogen so I took some Aromasin at the end of January for a week with one dose of 25mg and then several 12.5mg doses.
Things were manageable through January as long as I took Viagra 100mg, but things then really started dropping off around February and becoming much worse, to the point sex even with viagra was a struggle. Things have now got to the point where Viagra/Cialis etc. no longer works and I sometimes can't even manage to masturbate (I used to be able to until the last week or so although it was nowhere near firm and would be useless for sex).
I have attached my bloods for you to see, which have been taken in Jan, Feb and March. Note I live in the UK so the ranges and the units used are a little different to the States... apologies for this.
I have been seeing an Endocrinologist since mid February and he is advocating I do and take absolutely nothing (not even tribulus) and just sit on things and he has said he is convinced my levels will stabilise and my libido and erections will return eventually, albeit in months or years time... what do you make of this? Although he seems a very intelligent guy, he doesn't seem to know his stuff when it comes to steroids and I'm scared of receiving duff advice from him that will **** me up in the long run.
Can any of you see why my ED issues are so severe right now? It seems that my levels are much better than they were in February with the exception of Prolactin, which has risen quite a bit again, could this be responsible for causing ED and zero libido this severe? If so, would it be worth me taking some Dostinex to bring it down, or could this mess with my levels further?
My testosterone, although within range and appearing to be rising, am I right in thinking it is still quite low for a fit and athletic guy aged 27?
Also, after I nuked it at the end of Jan, my Estradiol is starting to creep up again (although well within range); would there be any benefit of me taking some more Aromasin? I'm just a little apprehensive as me taking it last time coincided with things getting much worse, although this could very well be just coincidental.
Basically, do you guys see where my problems lie and if you were in my shoes what would you do or take in order to rectify the situation? Or would you just sit on things and wait it out; if I was to just wait it out, will my problems eventually rectify themselves or could I end up being permanently shut down?
The only other thing to mention I guess is that for the last 8 years I have taken propecia... I have read of some internet horror stories regarding this drug and ED/libido... do you guys think I have anything to worry about on that front?
Any help, advice or guidance is hugely appreciated.
Similar Forum Threads
- By buddysjacked2 in forum Post Cycle TherapyReplies: 11Last Post: 12-14-2007, 11:28 AM
- By LilPsychotic in forum AnabolicsReplies: 1Last Post: 10-31-2007, 02:46 PM
- By ChildrenX in forum AnabolicsReplies: 16Last Post: 12-19-2006, 01:18 AM
- By Supa Freek 420 in forum Cycle InfoReplies: 19Last Post: 12-11-2002, 02:09 PM